# SDR 20000613AP005

- Difficulty date: November 26, 1999
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, C PIT STATION 1060 L36 CORROSION ON CIRCUMFERENTIAL FRAME.  REMOVED CORROSION IAW DC-8 SRM 51-1-8.  FABRICATED NEW FRAME AND DOUBLERS FOR SPLICE IAW DC-8 SRM 51-1-4. TREATED, PRIMED AND INSTALLED IAW DC-8 SRM 51-1-8, 51-1-20D AND EO NR 99-186 WITH APPROVED 8110-3 DATED 12/09/99.  (M)
